MathSciNet Relay Station
MathSciNet bibliographic data
MR2769333 12G05 (11G05)
Clark, Pete L. The period-index problem in WC-groups IV: a local transition theorem. J. Théor. Nombres Bordeaux 22 (2010), no. 3, 583–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement